Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 106, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2017, 4:30 PM EDT for Saratoga County, Schenectady County, New York. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2017, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 17, 2017, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 47 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:31 PM EDT | TSTM WND DMG | Ballston Center, NY | DOWNED TREE. |
| Jul 17, 4:32 PM EDT | TSTM WND DMG | 2 Ssw Ballston Spa, NY | TREE SNAPPED OFF 20 FEET UP FROM THE GROUND |
| Jul 17, 4:33 PM EDT | TSTM WND DMG | 1 Sw Halls Corner, NY | EASTLINE ROAD BETWEEN ROUTE 67 AND EAST HIGH STREET. SEVERAL REPORTS OF TREES DOWN ACROSS THE ROADWAY. |
| Jul 17, 4:51 PM EDT | TSTM WND DMG | Clifton Park, NY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
669
WUUS51 KALY 172030
SVRALY
NYC091-093-172115-
/O.NEW.KALY.SV.W.0106.170717T2030Z-170717T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
430 PM EDT MON JUL 17 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Central Schenectady County in east central New York...
Southern Saratoga County in east central New York...
* Until 515 PM EDT
* At 430 PM EDT, severe thunderstorms were located along a line
extending from near Saratoga Springs to Scotia, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* Severe thunderstorms will be near,
Saratoga Springs, Milton, Ballston Spa and North Ballston Spa
around 435 PM EDT.
Country Knolls around 445 PM EDT.
Round Lake around 450 PM EDT.
Mechanicville around 455 PM EDT.
Other locations impacted by these severe thunderstorms include Parkis
Mills, Deans Corners, Glenridge, Hoffmans, Grangerville, Harding
Crossing, West Milton, Willow Glen, Northumberland and Coons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4289 7411 4290 7408 4292 7409 4306 7402
4314 7359 4312 7357 4308 7358 4301 7359
4298 7361 4297 7363 4294 7363 4293 7366
4291 7368 4283 7367 4280 7415
TIME...MOT...LOC 2030Z 251DEG 29KT 4308 7381 4284 7397
HAIL...1.00IN
WIND...60MPH
$$
DBT1 follow-up statement
434
WWUS51 KALY 172112
SVSALY
Severe Weather Statement
National Weather Service Albany NY
512 PM EDT MON JUL 17 2017
NYC091-093-172121-
/O.EXP.KALY.SV.W.0106.000000T0000Z-170717T2115Z/
Schenectady NY-Saratoga NY-
512 PM EDT MON JUL 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCHENECTADY AND
SOUTHERN SARATOGA COUNTIES WILL EXPIRE AT 515 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 800 PM EDT for
eastern and east central New York.
LAT...LON 4289 7411 4290 7408 4292 7409 4306 7402
4314 7359 4312 7357 4308 7358 4301 7359
4298 7361 4297 7363 4294 7363 4293 7366
4291 7368 4283 7367 4280 7415
TIME...MOT...LOC 2111Z 251DEG 29KT 4318 7340 4294 7356
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:22 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 17, 4:22 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Albany NY
422 PM EDT Mon Jul 17 2017
.SYNOPSIS...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...Severe Thunderstorm Watch 417 in effect until 8 PM...
Band of thunderstorms from the Schoharie Valley through the
southern Adirondacks and Lake George Saratoga region still
building east. Our KALB 18Z sounding shows CAPE in the 1000-1500
J/kg range and LAPS analyses show 1500-2500 J/kg CAPES from the
mid Hudson Valley and NW CT into areas just east of the Capital
District into parts of the Berkshires and southern VT. GOES-16
experimental CAPE estimates are more toward 1000 J/kg.
Basically, the convection is evolving as expected, with the low
level forcing and shear very weak and having to rely on the
considerable instability with EML to boost the convection to the
severe levels. So, based on the mode and evolution, current
storms will gradually push east and new convective updrafts on
the leading edge of convection will pulse to marginal severe
levels then diminish just in time for new leading edge
convergence and convective updrafts that push near or to severe
levels and this cycle is likely to occur through the rest of
this afternoon and into this evening until diurnal cooling
begins through the evening.
Some of the slower moving convection has resulted in locally
heavy rain and localized flooding. This will also continue into
this evening. Mesoscale models suggest that convection will
rather quickly diminish and decrease in intensity and coverage
through this evening. The convection may not even reach parts
of the mid Hudson Valley, southern Berkshires and NW CT tonight
but we will keep an eye on it. Still, with all the low level
moisture in place and even some marginal instability, decrease
in coverage to isolated after midnight, then some low clouds and
fog toward daybreak in some areas. Lows in the 60s most areas
but around 60 northern areas.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
The diffuse low level convergence boundary or pre frontal
trough will be into eastern NY and western New England Tuesday
but the EML will have moved well east. So, any enhanced
instability will have to be due to surface based processes. The
amount of convective debris and low clouds and fog in the
morning is a bit uncertain but would affect how much potential
heating we could get through Tuesday morning.
There should be considerable sun by late Tuesday morning and
into the afternoon but convection should form in the diffuse
convergence zone and where old convective outflow boundaries
exist, from around the Capital District through the eastern
Catskills, mid Hudson Valley, Berkshires and NW CT. Coverage
should be only scattered with the less instability and upper
dynamics exiting east. Mesoscale models show this convective
coverage and mode for Tuesday afternoon and evening. Convection
should mainly be below severe limits but could be strong at
times. Highs Tuesday in the 80s but around 80 northern areas.
Any lingering showers and storms end Tuesday evening and once
again some low clouds and fog could form in some areas.
Wednesday look mainly dry but with the heat and humidity in our
region, some isolated showers and storms are possible in areas
of terrain and perhaps the mid Hudson Valley and NW CT near the
old washed out diffuse convergence area. There is weak broad
upper troughing still over our region, too. Highs Wednesday in
the 80s to near 90.
By broad upper troughing slowly amplifies as a piece of upper
energy tracks out of the Great Lakes into our region. Boundary
layer temperatures very gradually cool from the north and some
of that weak low level forcing could support scattered showers
and storms Thursday. Highs in the 80s to near 90 but upper 70s
northern areas.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
This will be a period of near-normal temperatures. A cold front
sliding south through New York State and New England Thursday will
push showers and thunderstorms out of our forecast area, so
that by Friday, a dry period begins that will last through the
end of the week AS high pressure buildS in. Low pressure forming
over the central High Plains during the early period will track
into the Great Lakes region on Saturday, bringing another
chance for showers Sunday into Monday.
The low end of high temperatures each day will be around 70 degrees
in the Adirondack high peaks and Greens. Highest high
temperatures...in the Hudson Valley...will be in the upper 80s on
Friday, and closer to the lower 80s for the balance of the period.
Low temperatures across the region will range from mainly the mid or
upper 50s...to the mid or upper 60s each day.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Band of strong thunderstorms in the southern Adirondacks and
western Mohawk Valley will expand and track east through this
afternoon. Timed the hour or two time window for the best
chances for thunderstorms between 19Z-21Z at KGFL, 20Z-22Z at
KALB, and 22Z-23Z at KPSF and will amend if timing is off.
Mesoscale guidance is indicating the thunderstorms at about
those times at the TAF sites. The thunderstorms are expected to
largely dissipate before they get to KPOU.
Once any lingering showers and storms end this evening, around
or just after midnight, some areas of low clouds and patchy fog
will form. Some MVFR/IFR ceilings and visibilities are likely in
some areas and are indicated at KALB, KGFL and KPSF. Any fog and
low clouds should lift by 13Z Tuesday when VFR conditions should
return to all the TAF sites. KPOU may be predominantly VFR
through the entire period through 18Z Tuesday.
Winds will be south at 10 Kt or less this afternoon and just
light this evening and tonight. South to southwest winds will
continue Tuesday morning at less than 10 Kt. Indicating possible
gusts to 30-35 Kt in thunderstorms this afternoon.
Outlook...
Tuesday Night: No Operational Impact. Patchy FG.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Scattered SHRA...TSRA.
Thursday Night: NO SIG WX.
Friday: Slight Chance of SHRA...TSRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.
RH values will reach 80 to 100 percent tonight and Tuesday
night. Continued heat and humidity with chances for showers and
thunderstorms are expected Tuesday with minimum RH values 55 to
70 percent. Minimum RH values Wednesday will be in the 45 to 55
percent range.
The winds will be south today at 5 to 15 mph through Tuesday.
Wind shift to west and southwest at 15 mph or less Wednesday.
&&
.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days, but localized poor drainage
and urban flooding and even isolated flash flooding will be
possible through Tuesday.
This evening into Tuesday will feature several chances for
showers and thunderstorms ahead of a cold front and an upper
level low. Some locally heavy rainfall is possible this evening
into Tuesday in the more humid air mass. Some of the
thunderstorms may move slowly or train over the same areas with
intense rainfall rates especially through Tuesday. Ponding of
water on roadways and poor drainage flooding of low lying areas
will be possible. Despite high 3-hr zonal flash flood guidance
values of 2.1 to about 3 inches over the HSA, there is a threat
of isolated flash flooding. The latest MMEFS guidance has no
main stem river flooding forecasted in the ALY HSA.
Dry weather may briefly return for the mid-week. Another bout
of wet weather with additional showers and thunderstorms is
possible Thursday into Friday.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Severe Thunderstorm Watch until 8 PM EDT this evening for
NYZ032-033-038>043-047>054-058-059-082>084.
MA...None.
VT...Severe Thunderstorm Watch until 8 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...NAS
FIRE WEATHER...NAS
HYDROLOGY...NASHazardous weather outlook, Jul 17, 1:13 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 113 PM EDT Mon Jul 17 2017 CTZ001-013-MAZ001-025-NYZ060-061-063>066-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 113 PM EDT Mon Jul 17 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts parts of the eastern Catskills, mid Hudson Valley, and southern Taconics. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms today into tonight. There is a Slight Risk some of the thunderstorms could become severe with damaging winds and large hail one inch in diameter or greater, as the main threats. Locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are advised to report large hail, damaging winds and flooding. NYZ032-033-038>043-047>054-058-059-082>084-VTZ013>015-181100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 113 PM EDT Mon Jul 17 2017 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for The western Mohawk Valley, southern Adirondacks, Schoharie Valley, Helderbergs, Capital District, Lake George Saratoga region, the northern and central taconics and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. In addition to the severe weather threat, locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are advised to report large hail, damaging winds and flooding.
In the hours before
Special weather statement, Jul 17, 2:41 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albany NY
241 PM EDT MON JUL 17 2017
NYZ042-043-171945-
Northern Washington-Northern Warren-
241 PM EDT MON JUL 17 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WARREN AND
NORTHWESTERN WASHINGTON COUNTIES...
At 241 PM EDT, strong thunderstorms were clustered over Eagle Point
Campground, or 15 miles north of Warrensburg, moving northeast at 25
mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Warrensburg, Johnsburg, Hague, Rogers Rock Campground, Eagle Point
Campground, Scaroon Manor Public Campground, Chestertown, North
Creek, Huletts Landing, Putnam, Wright, Thurman, Sodom,
Starbuckville, Edwards Hill, Wevertown, Putnam Station, Pottersville,
Holcombville and North River.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4378 7336 4373 7337 4366 7342 4338 7416
4373 7421 4381 7339
TIME...MOT...LOC 1841Z 246DEG 20KT 4373 7378
BGMSpecial weather statement, Jul 17, 3:14 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albany NY
314 PM EDT MON JUL 17 2017
NYZ041-042-083-172015-
Southeast Warren-Northern Saratoga-Northern Warren-
314 PM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN AND
NORTHERN SARATOGA COUNTIES...
At 314 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Day Center to Edinburg to Cranberry
Creek. Movement was northeast at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
These storms will be near...
Day Center around 325 PM EDT.
Lake Luzerne-Hadle and Lake Luzerne Campground around 340 PM EDT.
Warrensburg and Lake George Village around 345 PM EDT.
Corinth and Glens Falls North around 355 PM EDT.
Bolton Landing around 400 PM EDT.
Glens Falls and West Glens Falls around 415 PM EDT.
Other locations impacted by these storms include Thurman Station,
Cleverdale, Beartown, Tenantville, Lake Luzerne, Kings Station,
Glenwild, Northumberland, Greenfield Center and Wiley Corners.
THIS INCLUDES Interstate 87 near exit 16.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4365 7355 4359 7357 4356 7361 4350 7363
4339 7361 4313 7359 4309 7403 4312 7411
4332 7415 4339 7415
TIME...MOT...LOC 1914Z 246DEG 28KT 4336 7405 4325 7408 4313 7424
DBTLocal storm report, Jul 17, 3:46 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG NORTHVILLE 43.22N 74.17W
07/17/2017 FULTON NY 911 CALL CENTER
POWER OUTAGE DUE TO DOWNED TREE.
&&
EVENT NUMBER ALY1703977
CSLocal storm report, Jul 17, 3:56 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG CAROGA LAKE 43.14N 74.48W
07/17/2017 FULTON NY 911 CALL CENTER
DOWNED TREE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ALY1703978
CSSpecial weather statement, Jul 17, 4:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
404 PM EDT MON JUL 17 2017
NYZ039>041-048>050-082-172100-
Southern Fulton-Eastern Schenectady-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-Northern Saratoga-
404 PM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHENECTADY...
SOUTHERN SARATOGA...EASTERN FULTON AND SOUTHEASTERN MONTGOMERY
COUNTIES...
At 404 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Broadalbin to near
Pattersonville-Rotterdam Junction to Delanson. Movement was northeast
at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
These storms will be near...
Northville, Northampton Beach Public Campground and Cranberry
Creek around 410 PM EDT.
Glenville around 415 PM EDT.
Galway around 420 PM EDT.
Ballston Spa, North Ballston Spa, East Glenville and Rock City
Falls around 435 PM EDT.
Milton and Burnt Hills around 440 PM EDT.
Saratoga Springs and Country Knolls around 450 PM EDT.
Round Lake around 455 PM EDT.
Other locations impacted by these storms include Parkis Mills, Deans
Corners, West Perth, Sweets Crossing, Glenridge, Hoffmans,
Grangerville, Harding Crossing, West Milton and Young Corners.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 90 near exit 10-9.
Interstate 87 near exit 13, near exit 12-13, near exit 13, and
between exits 14 and 13.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4322 7426 4322 7422 4325 7422 4325 7415
4304 7410 4313 7359 4294 7365 4277 7425
4279 7425 4280 7426 4277 7429 4276 7429
4276 7428 4275 7430
TIME...MOT...LOC 2004Z 234DEG 26KT 4310 7414 4289 7411 4277 7419
DBTLocal storm report, Jul 17, 4:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLOOD GLOVERSVILLE 43.05N 74.35W
07/17/2017 FULTON NY 911 CALL CENTER
FLOODING REPORTED ON NORTH MAIN STREET IN
GLOVERSVILLE... NY. MANHOLE COVERS HAVE POPPED OPEN.
&&
EVENT NUMBER ALY1703979
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:56 AM EDT | Special Weather Statement | ALY | Herkimer | 49 min |
| Jul 17, 6:32 AM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| Jul 17, 6:33 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 17, 7:37 AM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 17, 9:52 AM EDT | Special Weather Statement | ALY | Lewis | 38 min |
| Jul 17, 11:21 AM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jul 17, 11:59 AM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 12:04 PM EDT | Special Weather Statement | ALY | Herkimer | 56 min |
| Jul 17, 12:29 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 61 min |
| Jul 17, 12:42 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 63 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Jul 17, 1:30 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 1:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 59 min |
| Jul 17, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 66 min |
| Jul 17, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 62 min |
| Jul 17, 2:41 PM EDT | Special Weather Statement | ALY | Warren | 64 min |
| Jul 17, 2:56 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 3 hr |
| Jul 17, 3:14 PM EDT | Special Weather Statement | ALY | Saratoga | 61 min |
| Jul 17, 3:42 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 61 min |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | ALY | Fulton | 3 hr |
| Jul 17, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 25 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | ALY | Saratoga | 56 min |
| Jul 17, 4:30 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 58 min |
| Jul 17, 5:46 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 44 min |
| Jul 17, 5:50 PM EDT | Flash Flood Warning | ALY | Saratoga, Schenectady | 5 hr |
| Jul 17, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 59 min |
| Jul 17, 6:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 38 min |
| Jul 17, 7:26 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 49 min |
| Jul 17, 7:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.